# SDR UIEA2020050600972

- Difficulty date: May 4, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,332 hours, 17,911 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LH ENG PRV STATUS( PERFORMED AIR SUPPLY BITE IAW FIM 36-20 FT 804, PREVIOUS FAULTS STORED. CLEARED FAULTS. PERFORMED ENGINE RUN IAW AMM 72-00-00. TROUBLE SHOOTING IAW FIM 36-10 FT 847 & FT 848, NO FAULTS NOTED, NO EICAS MESSAGES. PERFORMED AIR SUPPLY BITE IAW 36-20-00. NO FAULTS STORED. OPS CHECK GOOD. )
